# SDR AALA20070343

- Difficulty date: February 16, 2007
- Submitted: February 21, 2007
- Operation: Air carrier
- Aircraft: N466AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49596
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Seal
- Condition: Inoperative
- Location: Nlg Strut
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ORD INFLIGHT - NOSE GEAR WOULD NOT RETRACT.  RETURNED TO ORD AND LANDED WITHOUT INCIDENT. REPLACED NOSE STRUT SEAL AND SERVICED NOSE STRUT.  SYSTEM GROUND CHECKED NORMAL OPERATION.
